Ask The Doctor > Questions & Answers > Lower Abdomen Swollen Feeling After Several UTI Treatments

Lower Abdomen Swollen Feeling After Several UTI Treatments

Patient: Hi,I had a UTI about a month ago that was treated with antibiotics. Since that time, I have had a weird bloated feeling in my lower abdomen, feeling like I have to urinate, but not much comes out. It doesn’t hurt to pee, but I have a constant hot, tingly feeling where I assume my bladder is.I’ve taken 3 total types of UTI/Kidney antibiotics and nothing is making it go away. Is it something else, possibly in the uterus?Thanks!

 

 

Symptoms: Warm, tingly feeling in abdomen. Frequent urge to urinate with little passing. No pain when peeing, but constant bloated feeling in lower abdomen.

 

 

Doctor: Hello,If you happen to experience symptoms of urgency in spite of courses of antibiotics then it is advisable that yo u may get a urine culture done to rule out or isolate any organisms which may be probably resistant to the course of antibiotics you have undertaken.Constant bloating is unlikely to be due to UTI but rather due to dyspepsia is common. You may opt for antacids or PPIs like pantoprazole to take care of bloating, available on prescription.I hope I have answered your query in detail,wishing you good health,regards

 


Ask The Doctor
    Ask The Doctor
Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment